# SDR R61A2024120700564

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 17,249 hours, 12,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III RH SHEAR PANEL BETWEEN FR87-FR88 RBL12-RBL41 FOUND CORRODED. REMOVED AND REPLACED SHEER PANEL IAW EMB 170/175 SRM 51-42-01 AND 51-43-03
